MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 641CX3575
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted for this complaint with associated mfr# 2954740-2017-00094.Additional procode: krd.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.No conclusion is made at this time.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by a healthcare professional, during coiling of an aneurysm a resistance was experienced when using a galaxy g2 3.5x7.5 coil.The coil was introduced into an unknown coiling microcatheter; however, it became stuck and broke off in the catheter.There were no adverse events associated with this device failure.The procedure was delayed by 10 minutes.The broken device was easily removed without additional intervention.It is unknown if the complaint device is available for investigation.
 
Additional Manufacturer Narrative
This is final mdr report being submitted for this complaint with associated mfr# 2954740-2017-00094.The orbit galaxy g2 coil was not returned for investigation therefore the root cause of the coil¿s resistance and separation in the patient could not be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.No corrective actions will be taken at this time.

Brand Name
ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6551717
Report Number2954740-2017-00094
Device Sequence Number16416410
Product Code HCG
UDI-Device Identifier10878528008979
UDI-Public(01)10878528008979(17)200331(10)P10448
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number641CX3575
Device Lot NumberP10448
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date06/09/2017
Patient Sequence Number1